# SDR SWAA094353

- Difficulty date: July 8, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 15,286 hours, 8,927 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 65C168209
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT DOOR EMERGENCY EVAC SLIDE GIRT BAR LOOSE AT HOLDER.  SECURED HOLDER PER MM.
